# SDR SWAA2024070906946

- Difficulty date: June 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD BIN LIGHT AT SEAT ROW 6L/H INOPERATIVE.<[01] RELAMPED EMERGENCY OVERHEAD BIN LIGHT AT SEAT ROW 6L/H AS PER REF AMM 33-51-03-960-801. OPERATIONAL TEST PASSED.;[02] VERIFIED STEP 1.
